# SDR 2023FA0000086

- Difficulty date: January 24, 2023
- Submitted: February 14, 2023
- Operation: General aviation
- Aircraft: N5171H
- Make and model: Cessna 172M
- Aircraft serial: 17265358
- Engine: Lyc O320*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Leaking
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

N5171H, C172, DECLARED AN EMERGENCY DUE TO SMOKE IN THE COCKPIT AND LANDED WITHOUT INCIDENT. 01/24/2023 1705Z///// MAINTENANCE FOUND THAT OIL CAME OUT OF THE OIL LINE GOING TO THE OIL PRESSURE GAGE AND WENT ONTO THE EXHAUST PIPE CAUSING THE SMOKE.
